# SDR A6WA201543234

- Difficulty date: November 10, 2015
- Submitted: November 13, 2015
- Operation: Air carrier
- Aircraft: N422AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7341
- Aircraft time: 33,031 hours, 33,934 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD CLIP ON STRINGER 3L CRACKED AT FS 280, IN CABIN.
